# SDR ASAA2020102833438

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 25,152 hours, 8,022 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING "AFTER START" CHECKLIST, CONT CAB ZONE TEMP LIGHT ILLUMINATED DURING RECALL.  THE LIGHT RESET WITH MASTER CAUTION RESET.  GROUNDED-YES.   BITE OF CONTROLLERS SHOWS FLIGHT DECK TRIM VALVE FAULT IN HISTORY.  BITE OF CONTROLLERS SHOW GO WITH NO CURRENT FAULTS, REF B737-900 AMM 21-61-00-700-806-002.
